MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.455S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A device history record (dhr) review was conducted: manufacturing location: (b)(4).Manufacturing date: 15-nov-2019.Expiration date: 31-oct-2028.Part number: 04.034.455s, 10mm ti cann tibial nail - ex w/prox bend 375mm ¿ sterile.Lot number: 25p6122 (sterile).Lot quantity: 6.Production order traveler met all inspection acceptance criteria.This lot met all dimensional, visual, sterility, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to non-union¿ does not indicate breakage of the nail.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent tibial revision surgery due to non-union.Surgeon explanted the titanium cannulated tibial nail and put in a new nail, and added a small fragment plate and screws, and harvested bone graft using ria.The procedure successfully completed.The patient outcome is unknown.This report is for one (1) 10mm ti cann tibial nail-ex w/prox bend 375mm-sterile.This is report 1 of 7 for (b)(4).

Brand Name
10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10813124
Report Number2939274-2020-05039
Device Sequence Number3525995
Product Code JDS
UDI-Device Identifier10886982095268
UDI-Public(01)10886982095268
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.455S
Device Catalogue Number04.034.455S
Device Lot Number25P6122
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;